# SDR AALA201906179031

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 19,103 hours, 7,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND TRANSITION PANEL BETWEEN BS 727A AND BS 847. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
